# SDR 95FDEA00173

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507FE
- Make and model: Boeing 727-25
- Aircraft serial: 18278
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075TL
- Condition: Corrosion
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (72C237-02) UNDER TOP CHORD OF FLOORBEAM AT NUTPLATES HOLES BS 1110, RBL 10-50, WL 208.  REPAIRED FLOORBEAM BS 1110, RBL 10-50, WL 208 PER FEDEX EA 7-5310-23793.
